MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIM-ARM 125 F/STAT+DYN DIST LOCK; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC AIM-ARM 125 F/STAT+DYN DIST LOCK; GUIDE
Catalog Number 03.037.114
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on that (b)(6) 2021, the patient underwent for the surgery for the trochanteric fracture.During the surgery, after inserting the blade, it was noticed that the button was too hard to press, and the surgeon couldn¿t disconnect the aiming arm from the compression nut.The surgery was completed successfully with about 10-15 minutes delay because of this progress.No further information is available.This complaint involves (2) devices.This report is for (1) buttress/compression nut this report is 2 of 2 for (b)(4).
 
Event or Problem Description
This report is for one (1) aim-arm 125° f/stat+dyn dist lock.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.G4: device is not distributed in the united states, but is similar to device marketed in the usa.H6: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AIM-ARM 125 F/STAT+DYN DIST LOCK
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12414566
Report Number2939274-2021-05128
Device Sequence Number4377930
Product Code FZX
UDI-Device Identifier07611819642676
UDI-Public(01)07611819642676
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.037.114
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUTTRESS/COMPR-NUT; BUTTRESS/COMPR-NUT